A note on existence of bounded solutions of an $n$-th order ODE on the real line
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 57-67
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1998_37_1_a4,
author = {Krajc, Bohumil},
title = {A note on existence of bounded solutions of an $n$-th order {ODE} on the real line},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {57--67},
year = {1998},
volume = {37},
number = {1},
mrnumber = {1690474},
zbl = {0967.34034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a4/}
}
TY - JOUR AU - Krajc, Bohumil TI - A note on existence of bounded solutions of an $n$-th order ODE on the real line JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1998 SP - 57 EP - 67 VL - 37 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a4/ LA - en ID - AUPO_1998_37_1_a4 ER -
%0 Journal Article %A Krajc, Bohumil %T A note on existence of bounded solutions of an $n$-th order ODE on the real line %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1998 %P 57-67 %V 37 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a4/ %G en %F AUPO_1998_37_1_a4
Krajc, Bohumil. A note on existence of bounded solutions of an $n$-th order ODE on the real line. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 57-67. http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a4/